Author = Chesneau, Christophe
Number of Articles: 3
1. Theory and application of the power Ailamujia distribution

Volume 9, Issue 3, Summer 2021, Pages 391-413

Farrukh Jamal; Christophe Chesneau; Khaoula Aidi; Aqib Ali

2. On the Sin-G class of distributions: theory, model and application

Volume 7, Issue 3, Summer 2019, Pages 357-379

Luciano Souza; Wilson Junior; Cicero de Brito; Christophe Chesneau; Tiago Ferreira; Lucas Soares

3. On some applicable approximations of Gaussian type integrals

Volume 7, Issue 2, Spring 2019, Pages 221-229

Christophe Chesneau; Fabien Navarro